MAUDE Adverse Event Report: MASIMO - 40 PARKER LNCS NEO; OXIMETER

MASIMO - 40 PARKER LNCS NEO; OXIMETER
Model Number 2329
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Multiple attempts for product return and requests for additional information were made.The product has not been returned to masimo to allow an analysis to be performed.If new information is obtained or the product is returned, a follow up report will be submitted.(b)(6).
 
Event or Problem Description
The customer reported that these sensors were placed on a newborn baby, and were not able to accurately read the pulse even after several minutes, while another technology did.No consequences or impact to the patient were reported.
 
Additional Manufacturer Narrative
The returned sensor was evaluated.During evaluation, the sensor passed all visual and functional testing.The unit was determined to be functioning as designed.A complaint history review was performed for the involved product and lot.No confirmed issues related to the reported failure mode have been reported since the release of p/n 2329, lot k16kpx.Initial reporter zip code exceeded minimum allowable digits, zip code is as follows: (b)(6).Orrected data: (labeled for single use?) updated from "no" to "yes" (report source) updated from "health professional, foreign, user facility" to "foreign, company representatives, user facility".Model # updated from "2329-9" to "2329" exp.Date updated from "blank" to "10/01/2019".

Brand Name
LNCS NEO
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key6666021
Report Number2031172-2017-00671
Device Sequence Number1882100
Product Code DQA
UDI-Device Identifier10843997000922
UDI-Public10843997000922
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K101896
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2019
Device Model Number2329
Device Catalogue Number2329
Device Lot NumberK16KPX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/07/2017
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/30/2017
Initial Report FDA Received Date06/25/2017
Supplement Report FDA Received Date08/31/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1